# SDR SIMA20150226006

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 29,745 hours, 21,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: SH670358856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 693, RBL 9 VERTICAL POST HAS A CRACK IN RADIUS, FAILED NDT INSPECTION.  REMOVED CRACKED VERTICAL POST & INSTALLED SERVICEABLE POST IAW SRM 51-40-11-001-A01, 51-45-010-001-001-A01, 51-42-06-001-A01 & SB670SH-53-042.
